concerned? he know's me very well
It depends on how high your blood pressure is and how overweight you are. My blood pressure was about 140/100 I was 60 lbs overweight. My doctor also prescribed me phendimetrazine (35 mg 3x day), I was concerned. I bought a blood pressure monitor to make sure it did not go any higher while I was taking it. He had said since I am young, 26, and overweight it was worth the short time risk of side effect to get some weight off, especially since high blood pressure can be a side effect of being overweight. 4 months (and 40 lbs yay!) my blood pressure has actually gone down while still on the medication. Just make sure you and your doctor monitor your blood pressure and be aware of it, as long as it is not extremely high.
- Phendimetrazine Information for Consumers
- Phendimetrazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phendimetrazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2009 • 1 answer
I am on metoprolol tart and amlodipine for high blood pressure. Sick and muscle cramps. Suggestions?
Posted 15 Mar 2010 • 1 answer
Posted 23 Feb 2013 • 1 answer
Posted 27 Mar 2014 • 1 answer
Posted 24 Apr 2015 • 1 answer